# SDR AMTA200700084

- Difficulty date: February 15, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Part serial: 01055108
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FO`S ALTIMITER INOPERATIVE.  REMOVED AND REPLACED ALTIMITER IAW AMM.  OPS CHECKS NORMAL.  (K)
